... liver , chills , sweats almost vomiting, can barely eat , feel like poopy . What is going on . Was on the tramadol for about 5to 6 months please someone let me know what to do ,,, thank you an have a bless day Nona
Hi, if you quit the Tramadol cold turkey or did a fast taper then withdrawal symptoms like this are common. It sounds like you are suffering quite severely and you will likely need some help treating the symptoms you are experiencing. I would suggest you phone your doctors surgery and ask for an emergency appointment, explain what you are experiencing. You can't wait until mid next month to get some relief
Hi Nona. You are indeed suffering withdrawals. I know first hand.
I see that you've already seen your dr. prior to my reply here, but the first thing you need to do is immediately flush any and all remaining tramadols down the toilet and NEVER EVER take another one or another script for them.
2nd you should search on this site for how to mitigate the effects of the withdrawal symptoms. There's some good advice on here. Both psychological and physiological.
I hate to be the bearer of bad tidings but You should know that cold turkey withdrawals from Tramadol last a LONG time. It's probably going to be at least a month until you feel like a human being again.
Tramadol is the devil!!!
Good luck to you!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a chronic pain condition which affected my kidneys. The pain was so bad that when the dr?
Posted 17 Jan 2011 • 2 answers
Posted 10 Feb 2014 • 2 answers
Posted 19 Aug 2014 • 3 answers
Posted 12 Nov 2014 • 5 answers
Posted 5 Jun 2016 • 1 answer